# SDR AALA2020061769001

- Difficulty date: June 15, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 58,767 hours, 24,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: WL767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING OVER WING EMERGENCY EXIT LITE INOPERATIVE.   REPLACED FOUR LAMPS IAW AMM 33-51-01 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
